MathSciNet Relay Station
MathSciNet bibliographic data
MR1303571 (95j:47018) 47A63 (47B15)
Fujii, Masatoshi; Furuta, Takayuki; Kamei, Eizaburo Complements to the Furuta inequality. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 7, 239–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement